# SDR A6WA201303054816

- Difficulty date: February 14, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAILPIPE INNER SKIN IS CRACKED NEAR THE 8 O`CLOCK POSITION.  INSTALLED REPAIR DOUBLE IAW CRJ 200 SMM 78-11-00-300-801.
